Alert archive / Nebraska / River Flood Warnings in 2011

River Flood Warning 4, NWS North Platte, NE

May 15, 2011Garden County, Keith County, Nebraska

NWS North Platte, NE issued this river flood warning at May 15, 2011, 8:19 AM MDT for Garden County, Keith County, Nebraska. It took effect at May 15, 2011, 12:00 PM MDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
May 15, 2011, 8:19 AM MDT (14:19 UTC)
In effect from
May 15, 2011, 12:00 PM MDT
Expired
May 16, 2011, 10:04 AM MDT
In force
22 hr
Issued by
NWS North Platte, NE
Flood severity
Minor

Counties Garden County, NE, Keith County, NE

The radar

The North Platte radar (KLNX), 133 km from the middle of the area, began a volume at 14:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Platte River at Lisco (LSON1).

Action stage
3 ft
Minor stage
4 ft
Moderate stage
5 ft
Major stage
6 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

686 
WGUS43 KLBF 151419
FLWLBF
BULLETIN -IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
919 AM CDT SUN MAY 15 2011

...THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN NEBRASKA...

  NORTH PLATTE RIVER NEAR LISCO AFFECTING GARDEN AND KEITH COUNTIES.
  
RESERVOIRS ALONG THE NORTH PLATTE RIVER UPSTREAM OF LISCO HAVE BEEN
RELEASING HIGH AMOUNTS OF WATER IN ANTICIPATION OF WELL ABOVE NORMAL
MOUNTAIN SNOWMELT RUNOFF FROM THE SOURCE REGION OF THE RIVER LATER
THIS SPRING AND SUMMER. IN RESPONSE...THE RIVER WILL BRIEFLY RISE
ABOVE FLOOD STAGE TODAY AND TONIGHT. THE FORECAST IS FOR THE RIVER
TO FALL BELOW FLOOD STAGE MONDAY MORNING...THEN REMAIN NEARLY STEADY
JUST BELOW FLOOD STAGE THROUGH THIS WEEK. LOOK FOR THE RIVER TO STAY
HIGH THROUGH THE COMING MONTHS...WITH FURTHER RISES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER 
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR 
CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES 
CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. 

SAFETY MESSAGE...STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO 
NOAA WEATHER RADIO...RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC069-101-161419-
/O.NEW.KLBF.FL.W.0004.110515T1800Z-110517T0600Z/
/LSON1.1.ER.110515T1800Z.110515T1800Z.110516T0600Z.NR/
919 AM CDT SUN MAY 15 2011

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE NORTH PLATTE RIVER NEAR LISCO.
* FROM THIS AFTERNOON TO LATE MONDAY NIGHT.
* AT  7:00 AM SUNDAY THE STAGE WAS 4.0 FEET. 
* FLOOD STAGE IS 4.0 FEET. 
* MINOR FLOODING IS FORECAST. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS 
  AFTERNOON.
* IMPACT...AT 4.0 FEET...MINOR FLOOD STAGE. WIDESPREAD FLOODING OF 
  AGRICULTURAL LAND ALONG THE SOUTH SIDE OF THE RIVER. FLOODING 
  BEGINS ALONG THE NORTH SIDE OF THE RIVER.

$$

BROOKS
2 follow-up statements
772 
WGUS83 KLBF 160334
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
1034 PM CDT SUN MAY 15 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
NEBRASKA...

  NORTH PLATTE RIVER NEAR LISCO AFFECTING GARDEN AND KEITH COUNTIES.
  
  NORTH PLATTE RIVER AT LEWELLEN AFFECTING KEITH AND GARDEN 
  COUNTIES.
  
  NORTH PLATTE RIVER NEAR NORTH PLATTE AFFECTING LINCOLN COUNTY.
  
.HIGH FLOWS WILL REMAIN ALONG THE NORTH PLATTE RIVER THROUGH THE
COMING MONTHS AS LAKE MCCONAUGHY AND OTHER RESERVOIRS ALONG THE
RIVER IN WYOMING CONTINUE TO RELEASE INCREASED AMOUNTS OF WATER.
THIS IS IN ANTICIPATION HIGH INFLOWS INTO THE RIVER FROM WELL ABOVE
NORMAL MOUNTAIN SNOWPACK IN THE SOURCE REGION OF THE NORTH PLATTE
RIVER...WHILE MORE SNOW IS EXPECTED IN THOSE AREAS THIS WEEK. HIGHER
RELEASES ARE PLANNED FOR THE NEXT SEVERAL WEEKS...WHILE RAIN IS ALSO
FORECAST FOR MUCH OF THE NORTH PLATTE RIVER BASIN THIS WEEK. LOOK
FOR THE RIVER TO TO STAY NEARLY STEADY FOR MUCH OF THIS WEEK AT 
LISCO...LEWELLEN AND NORTH PLATTE WITH FURTHER RISES EXPECTED LATER 
THIS WEEK AND NEXT WEEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER 
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR 
CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES 
CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. 

SAFETY MESSAGE...STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO 
NOAA WEATHER RADIO...RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC069-101-170334-
/O.CON.KLBF.FL.W.0004.000000T0000Z-110517T0600Z/
/LSON1.1.ER.110515T1700Z.110516T0000Z.110516T0600Z.NR/
1034 PM CDT SUN MAY 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR LISCO.
* UNTIL LATE MONDAY NIGHT.
* AT  7:00 PM SUNDAY THE STAGE WAS 4.0 FEET. 
* FLOOD STAGE IS 4.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  AFTER MIDNIGHT TOMORROW.
* IMPACT...AT 4.0 FEET...MINOR FLOOD STAGE. WIDESPREAD FLOODING OF 
  AGRICULTURAL LAND ALONG THE SOUTH SIDE OF THE RIVER. FLOODING 
  BEGINS ALONG THE NORTH SIDE OF THE RIVER.

$$

NEC069-101-170334-
/O.CON.KLBF.FL.W.0003.000000T0000Z-000000T0000Z/
/LEWN1.1.DR.110313T2100Z.110516T0600Z.000000T0000Z.NR/
1034 PM CDT SUN MAY 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER AT LEWELLEN.
* UNTIL FURTHER NOTICE.
* AT  7:00 PM SUNDAY THE STAGE WAS 8.4 FEET. 
* FLOOD STAGE IS 7.5 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 8.4 FEET BY AFTER
  MIDNIGHT TOMORROW.  ADDITIONAL RISES MAY BE POSSIBLE THEREAFTER.
* IMPACT...AT 8.5 FEET...MODERATE FLOOD STAGE. FLOODING AROUND 
  FAIRGROUND STREET AND COUNTY ROAD 46. HOMES NEAR AND ALONG THE 
  RIVER MAY BEGIN TO FLOOD.

$$

NEC111-170334-
/O.CON.KLBF.FL.W.0001.000000T0000Z-000000T0000Z/
/NPTN1.3.DR.110309T1712Z.110513T0600Z.000000T0000Z.NR/
1034 PM CDT SUN MAY 15 2011

THE FLOOD WARNING CONTINUES FOR
  THE NORTH PLATTE RIVER NEAR NORTH PLATTE.
* UNTIL FURTHER NOTICE.
* AT  7:00 PM SUNDAY THE STAGE WAS 6.5 FEET. 
* FLOOD STAGE IS 6.0 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 6.6 FEET BY 
  FRIDAY EARLY AFTERNOON.  ADDITIONAL RISES MAY BE POSSIBLE 
  THEREAFTER.
* IMPACT...AT 6.4 FEET...MAJOR AND WIDESPREAD FLOODING OF LOW LYING 
  AND AGRICULTURAL LAND BEGINS ALONG THE NORTH BANK OF THE NORTH 
  PLATTE RIVER FROM HIGHWAY 83 TO APPROXIMATELY 4 MILES WEST OF 
  HIGHWAY 83 SOUTH OF NORTH RIVER ROAD. OVERFLOWS OCCUR ALONG THE 
  SOUTH BANK OF THE RIVER. FLOODING OCCURS WITH WATER ENCROACHING 
  INTO SOME RESIDENCES AND OUTBUILDINGS ALONG AND SOUTH OF NORTH 
  RIVER ROAD...WITH ACCESS TO PROPERTIES SIGNIFICANTLY IMPAIRED.  
  WIDESPREAD FLOODING OCCURS ALONG THE NORTH SIDE OF CODY PARK.

$$

KAR
123 
WGUS83 KLBF 161604
FLSLBF
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NORTH PLATTE NE 
1104 AM CDT MON MAY 16 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
NEBRASKA...

  NORTH PLATTE RIVER NEAR LISCO AFFECTING GARDEN AND KEITH COUNTIES.
  
THE NORTH PLATTE RIVER AT LISCO HAS FALLEN BELOW FLOOD
STAGE...THEREFORE THE FLOOD WARNING HAS BEEN CANCELLED. RESERVOIRS
UPSTREAM WILL CONTINUE WITH INCREASED RELEASES THROUGH THE COMING
MONTHS IN ANTICIPATION OF HIGH INFLOWS FROM ABOVE NORMAL MOUNTAIN
SNOWPACK IN THE SOURCE REGION OF THE RIVER. THIS WILL KEEP THE RIVER
RUNNING HIGH THROUGH THE SUMMER MONTHS. FOR THE NEXT WEEK...THE
RIVER IS FORECAST TO STAY JUST UNDER 4.0 FEET...WITH FURTHER RISES
EXPECTED LATER ON AS THE SNOWMELT BEGINS ENTERING THE RIVER SYSTEM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER 
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR 
CAR TO CROSS SAFELY AND THE ROAD BENEATH MAY NOT BE INTACT. VEHICLES 
CAUGHT IN RISING WATERS SHOULD BE ABANDONED QUICKLY. 

SAFETY MESSAGE...STAY TUNED FOR FURTHER DEVELOPMENTS BY LISTENING TO 
NOAA WEATHER RADIO...RADIO AND TELEVISION STATIONS OR ONLINE AT 
WWW.WEATHER.GOV/NORTHPLATTE.

&&

NEC069-101-161634-
/O.CAN.KLBF.FL.W.0004.000000T0000Z-110517T0600Z/
/LSON1.1.ER.110515T1700Z.110516T0000Z.110516T0600Z.NR/
1104 AM CDT MON MAY 16 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH PLATTE RIVER NEAR LISCO.
* AT  7:00 AM MONDAY THE STAGE WAS 3.9 FEET. 
* FLOOD STAGE IS 4.0 FEET. 
* FELL BELOW FLOOD STAGE AT  1:00 AM MONDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 3.5 FEET BY TOMORROW 
  MORNING.
* IMPACT...AT 4.0 FEET...MINOR FLOOD STAGE. WIDESPREAD FLOODING OF 
  AGRICULTURAL LAND ALONG THE SOUTH SIDE OF THE RIVER. FLOODING 
  BEGINS ALONG THE NORTH SIDE OF THE RIVER.

$$

BROOKS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this river flood warning went out at May 15, 2:40 AM MDT, 5 hours 39 minutes earlier.

Area forecast discussion, May 15, 2:40 AM MDT, 5 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 AM CDT SUN MAY 15 2011

.SYNOPSIS...
SURFACE HIGH PRESSURE IS STILL PARKED OFF TO THE NORTH OF THE
CWA...WITH GENERALLY NORTHERLY WINDS OF 10 MPH OR LESS OVER MUCH OF
WESTERN AND NORTH CENTRAL NEBRASKA.  A FEW STRONGER GUSTS AOA 20 MPH
HAVE BEEN REPORTED ACROSS THE CENTRAL SAND HILLS AND FAR NORTHEAST.
TEMPERATURES ARE SLIGHTLY COOLER COMPARED TO LAST NIGHT...WITH LOWS
AS OF 07Z IN THE MID TO UPPER 30S...VALENTINE BEING THE LONE
EXCEPTION WITH LIGHT RAIN AND A TEMPERATURE OF 40F.  ALOFT...TWO
TROUGHS ON OPPOSITE COASTS CONTROL THE WEATHER PATTERN...WITH WEAK
RIDGING OVER THE INTER MOUNTAIN WEST.

&&

.DISCUSSION...
THE MAIN STORY IN THE NEAR TERM CONTINUES TO REVOLVE AROUND
UNSEASONABLY COOL TEMPERATURES...THANKS TO A COLD POOL OF AIR ALOFT
AND NORTHERLY FLOW IN THE LOWER LEVELS.  HIGHS TODAY ARE EXPECTED TO
REMAIN IN THE 50S REGION WIDE...POSSIBLY A 60 READING OVER FAR
SOUTHWEST NEBRASKA...BUT REGARDLESS TEMPERATURES WILL REMAIN SOME 15
TO 20 DEGREES BELOW AVERAGE FOR THIS TIME OF YEAR.  BESIDES THE
COOLER TEMPERATURES...UP GLIDE AND ASSOCIATED LIFT WITH AN ELONGATED
REGION OF VORTICITY ACROSS NORTHEAST NEBRASKA COULD SPARK OFF A FEW
SPRINKLES OR SHOWERS.  ON AND OFF LIGHT RAIN CONTINUES TO BE
REPORTED IN AREA METARS EARLY THIS MORNING...SO WILL CONTINUE SLIGHT
CHANCE POPS GOING GENERALLY NORTH AND EAST OF HIGHWAY TWO THROUGH
MIDDAY...ELSEWHERE STRATUS WILL BE THE NORM THROUGH MUCH OF THE DAY
UNTIL THE AREA OF CHANNELIZED VORTICITY PUSHES OFF TO THE
SOUTHEAST.

SHORTWAVE RIDGING BUILDS FROM THE CENTRAL ROCKIES ONTO THE PLAINS
EARLY ON MONDAY...ALLOWING FOR CLEARING SKIES AND SLIGHTLY LIGHTER
WIND SPEEDS.  WOULD EXPECT ONE MORE COLD MORNING...WITH SURFACE T/S
BOTTOMING OUT IN THE LOW TO MID 30S.  NOT EXPECTING ANY FREEZE OR
FROST HEADLINES AT THIS TIME...BUT SHOULD BE MONITORED
CLOSELY...ESPECIALLY SINCE VEGETATION IS YOUNG AND VERY SUSCEPTIBLE
TO THE COLD.  OTHERWISE TEMPERATURES SHOULD WARM BACK INTO THE LOW
TO MID 60S FOR MONDAY AFTERNOON.  WIND SPEEDS MAY BECOME A BIT OF AN
ISSUE...ESPECIALLY WEST OF HIGHWAY 61 WHERE A TIGHT PRESSURE
GRADIENT AND STRONG MOMENTUM ALOFT SHIFTS EAST INTO WESTERN
NEBRASKA.  AT THIS TIME...NOT EXPECTING A NEED FOR WIND
HEADLINES...BUT GUST POTENTIAL TO 30 MPH WOULD BE LIKELY LATE ON
MONDAY.

RIDGING BEGINS TO BREAKS DOWN TUESDAY WITH A LARGE LONG WAVE
TROUGH DIGGING TOWARD THE SOUTHWESTERN STATES.  STRONG SOUTHERLY
FLOW WILL DEVELOP IN ADVANCE OF THIS FEATURE...WITH A SURFACE TROUGH
DEEPENING ON THE LEE OF THE ROCKIES.  MOISTURE ADVECTION WITH
INCREASING LIFT WILL POTENTIALLY SPARK OFF A FEW STORMS LATE...WEAK
INSTABILITY WITH NEGATIVE LI/S WOULD ALLOW FOR SOME GARDEN VARIETY
CONVECTION.   NOT LOOKING FOR ANY SEVERE WEATHER AT THIS TIME...BUT
MARGINAL HAIL REPORTS WOULD BE POSSIBLE.  SURFACE WINDS REALLY CRANK
UP TUESDAY AFTERNOON AS LOW PRESSURE DEEPENS OVER EASTERN
COLORADO...SOUTHEASTERLY GUSTS TO 35 MPH IS POSSIBLE...A WIND
ADVISORY MAY BE NEEDED TUESDAY AFTERNOON FOR PORTIONS OF THE
FORECAST AREA.

AN UNSETTLED AND WET PATTERN WILL CONTINUE INTO THE WEEKEND AS AN
UPPER LEVEL SYSTEM SLOWLY ADVANCES NORTHEAST FROM THE FOUR CORNERS
REGION.  THE TRACK AND SLOW NATURE OF THE SYSTEM WOULD ALLOW FOR THE
POTENTIAL OF COPIOUS AMOUNTS OF PRECIPITATION ACROSS PORTIONS OF
WESTERN AND NORTH CENTRAL NEBRASKA.  THE GFS SEEMS TO REMAIN A GOOD
COMPROMISE OF THE MAJOR SOLUTIONS AND WOULD SUGGEST A PROLONGED
PERIOD OF RAINFALL WHICH COULD AMOUNT IN EXCESS OF THREE INCHES OF
QPF OVER PORTIONS OF THE NORTH PLATTE RIVER BASIN.  EVEN MORE
CONCERNING IS THE PROPOSED 40 INCHES OF SNOW OVER THE HEADWATERS OF
THE NORTH PLATTE IN COLORADO.  WHILE THESE VALUES ARE
INFLATED...EVEN HALF OF THE PROPOSED PRECIPITATION WOULD RAISE
SERIOUS CONCERNS ALONG THE NORTH PLATTE RIVER. IN ALL...THE PATTERN
LOOKS TO REMAIN ACTIVE WITH ABOVE AVERAGE RAINFALL AND BELOW
AVERAGE TEMPERATURES OVER THE NEXT WEEK.

&&

.AVIATION...
...FOR THE KLBF AND KVTN TERMINALS THROUGH 12Z MONDAY...

FOR THE KLBF TERMINAL...MVFR CEILINGS ARE EXPECTED THROUGH 18Z WITH
CEILINGS RANGING FROM 1500 TO 3000 FT AGL. AFTER 18Z...BROKEN TO
OVERCAST SKIES ARE EXPECTED...WITH CEILINGS RISING TO 3000 TO 5000
FT AGL. AFTER 06Z TONIGHT...SKIES WILL BECOME MOSTLY CLEAR.

FOR THE KVTN TERMINAL...MVFR TO PERIODIC IFR CEILINGS ARE EXPECTED
THROUGH 15Z THIS MORNING. CEILINGS WILL GENERALLY RANGE FROM 1000 TO
1500 FT AGL...PERIODICALLY DROPPING TO 700 TO 1200 FT AGL IN THE
VICINITY OF RAIN SHOWERS. AFTER 15Z...BROKEN TO OVERCAST SKIES WILL
REMAIN...HOWEVER VFR CEILINGS ARE EXPECTED WITH HTS RANGING FROM
4000 TO 6000 FT AGL. AFTER 03Z TONIGHT...SKIES WILL BECOME MOSTLY
CLEAR.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...NONE.
&&

SYNOPSIS/DISCUSSION...JACOBS
AVIATION...CLB
Hazardous weather outlook, May 15, 6:45 AM MDT, 1 hour 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
745 AM CDT SUN MAY 15 2011

NEZ004>010-022>029-035>038-056>059-069>071-094-161030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
745 AM CDT SUN MAY 15 2011 /645 AM MDT SUN MAY 15 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

PATCHY FROST IS POSSIBLE TONIGHT ACROSS MOST OF THE OUTLOOK AREA WITH THE
EXCEPTION OF LOCATIONS NORTH OF HIGHWAY 91 FROM BREWSTER TO ERICSON
AND EAST OF HIGHWAY 7 FROM BREWSTER TO AINSWORTH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

AN UPPER LEVEL LOW WILL TRACK INTO THE CENTRAL AND SOUTHERN
ROCKIES MIDWEEK...INCREASING THE CHANCE FOR THUNDERSTORMS FROM
TUESDAY NIGHT THROUGH FRIDAY. THIS STORM SYSTEM IS EXPECTED TO
MOVE VERY SLOW...SO HEAVY RAIN IS A THREAT AS WELL. THOUGH
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED WITH THIS UPPER LEVEL
LOW...SOME STRONG STORMS ARE POSSIBLE. AT THIS TIME...THE MAIN
THREAT FOR STRONG STORMS IS ON THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER...
HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE

CLB

Nearby

River Flood Warnings in Nebraska, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.